Access count of this item: 58

Files in This Item:
File Description SizeFormat 
0504-8.pdf279.44 kBAdobe PDFView/Open
Title: Fuglede-Putnamの定理の一つのversion(応用函数解析の研究)
Authors: 岡安, 隆照  KAKEN_name
Author's alias: OKAYASU, Takateru
Issue Date: Oct-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 504
Start page: 110
End page: 116
Appears in Collections:Study of Applied Functional Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.